# SDR SWAA2020040335135

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 42,009 hours, 21,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK. / REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
